# SDR SWAA2022101949317

- Difficulty date: September 29, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE; INTERNAL #4 RIB CRACK NOTED AT RIVET EDGE HOLE (DOT-223 LHLE4). / [01] REMOVED #4 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED #4 NEW RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-05-0G-0.;[03] VALIDATED STEPS 1 & 2   OK TO INSTALL NEW UNIT;[04] INSTALLED #4 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0.;[05] SUMMARY :REMOVED #4 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0.LOCATED AND DRILLED #4 NEW RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-05-0G-0.INSTALLED #4 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0.;[06] [FINAL] VALIDATED STEPS 4 & 5
